IJPAM: Volume 94, No. 4 (2014)
OF LAPLACE EQUATION
Akhmet Yasawi International Kazakh-Turkish University
Sattarkhanov Street 29, 161200, Turkistan, KAZAKHSTAN
Abstract. In this paper we study some boundary value problems for fractional analogue of Laplace equation in a rectangular. Theorems about existence and uniqueness of a solution of the considered problems are proved by spectral method.
Received: March 16, 2014
AMS Subject Classification: 34A08, 35R11, 74S25
Key Words and Phrases: fractional Laplace equation, Caputo operator, boundary value problems
Download paper from here.
DOI: 10.12732/ijpam.v94i4.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 525 - 532
This work is licensed under the Creative Commons Attribution International License (CC BY).